- -

A stable local radial basis function method for option pricing problem under the Bates model

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A stable local radial basis function method for option pricing problem under the Bates model

Show full item record

Company Rossi, R.; Egorova, VN.; Jódar Sánchez, LA.; Soleymani, F. (2019). A stable local radial basis function method for option pricing problem under the Bates model. Numerical Methods for Partial Differential Equations. 35(3):1035-1055. https://doi.org/10.1002/num.22337

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/148187

Files in this item

Item Metadata

Title: A stable local radial basis function method for option pricing problem under the Bates model
Author: Company Rossi, Rafael Egorova, Vera N. Jódar Sánchez, Lucas Antonio Soleymani, Fazlollah
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We propose a local mesh-free method for the Bates¿Scott option pricing model, a 2D partial integro-differential equation (PIDE) arising in computational finance. A Wendland radial basis function (RBF) approach is used ...[+]
Subjects: Bates Scott model , Option pricing , Radial basis functions , Stochastic volatility , Wendland function
Copyrigths: Reserva de todos los derechos
Source:
Numerical Methods for Partial Differential Equations. (issn: 0749-159X )
DOI: 10.1002/num.22337
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1002/num.22337
Thanks:
The authors (NS) acknowledges the support provided by the Secretaría de Estado de Investigación, Desarrollo e Innovación, MTM2017-89664-P.
Type: Artículo

This item appears in the following Collection(s)

Show full item record